Alert archive / Mississippi / Red Flag Warnings in 2012

Red Flag Warning 1, NWS New Orleans, LA

January 2, 20124 counties in Mississippi

NWS New Orleans, LA issued this red flag warning at Jan 2, 2012, 10:58 AM CST for 4 counties in Mississippi. It took effect at Jan 2, 2012, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 2, 2012, 10:58 AM CST (16:58 UTC)
In effect from
Jan 2, 2012, 12:00 PM CST
Expired
Jan 2, 2012, 6:00 PM CST
In force
6 hr
Issued by
NWS New Orleans, LA

Counties Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS

The radar

The Mobile radar (KMOB), 93 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -363 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2068 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-363 m²/s²
0-3 km storm-relative helicity
-330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WWUS84 KLIX 021658
RFWLIX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1058 AM CST MON JAN 2 2012

...DRY AND WINDY DAY TODAY WILL LEAD TO DANGEROUS FIRE CONDITIONS...

.VERY DRY AIR WILL RESULT IN THE RELATIVE HUMIDITY DROPPING TO
NEAR 20 PERCENT THIS AFTERNOON. BREEZY NORTHWEST WINDS WILL
CONTINUE BEFORE DIMINISHING THIS EVENING.

MSZ077-080>082-030000-
/O.NEW.KLIX.FW.W.0001.120102T1800Z-120103T0000Z/
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
1058 AM CST MON JAN 2 2012

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* AFFECTED AREA...IN MISSISSIPPI...FIRE WEATHER ZONE 077 PEARL 
  RIVER...FIRE WEATHER ZONE 080 HANCOCK...FIRE WEATHER ZONE 081 
  HARRISON...FIRE WEATHER ZONE 082 JACKSON. 

* WIND...BRISK NORTHWEST WINDS WILL CONTINUE THROUGH MOST OF THE
  AFTERNOON.

* HUMIDITY...THE RELATIVE HUMIDITY IS EXPECTED TO DROP TO NEAR
  20. AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

CAB
1 follow-up statement
095 
WWUS84 KLIX 030001
RFWLIX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
601 PM CST MON JAN 2 2012

...RED FLAG WARNING EXPIRES OVER SOUTHERN MISSISSIPPI...

.WINDS HAVE SUBSIDED OVER SOUTHERN MISSISSIPPI. WHILE RELATIVE
HUMIDITY VALUES WILL REMAIN RATHER LOW DURING THE DAYTIME HOURS ON
TUESDAY...WINDY CONDITIONS ARE NOT ANTICIPATED.

MSZ077-080>082-030115-
/O.EXP.KLIX.FW.W.0001.000000T0000Z-120103T0000Z/
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
601 PM CST MON JAN 2 2012

...RED FLAG WARNING EXPIRED AT 6 PM CST THIS EVENING FOR FIRE
WEATHER ZONES 077...080...081 AND 082...

RELATIVE HUMIDITY VALUES ON TUESDAY MAY BE AS LOW AS 15 TO 20
PERCENT...BUT WINDS WILL REMAIN BELOW 10 MPH IN MOST AREAS. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this red flag warning went out at Jan 2, 7:10 AM CST, 3 hours 48 minutes earlier.

Area forecast discussion, Jan 2, 7:10 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
710 AM CST MON JAN 2 2012

.SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS MORNINGS FLIGHT. CLEAR SKIES AND DRY AIR
CONTINUES WITH THE PW VALUE AT 0.22 INCHES. THE TEMPERATURE
PROFILE THROUGH 875MB IS 10 TO 15 DEGREES COOLER SINCE YESTERDAY
MORNING. COOLER TEMPERATURES CONTINUE THROUGH 600MB. THERE IS A 5
DEGREE INVERSION THROUGH 400 FEET. ANOTHER 9 DEGREE ELEVATED
INVERSION IS INDICATED FROM JUST ABOVE 900MB THROUGH 850MB. THE
WINDS INCREASED 27KTS IN THE FIRST 1600 FEET OF FLIGHT. MEAN LOW
LEVEL WINDS FROM THE SURFACE TO 5K FEET WERE FROM THE NORTH AT
32KTS. FROM 5K TO 10K FEET THE WINDS BACK WEST-NORTHWEST AT
35KTS. THERE IS A JET MAX OF 100KTS AT AROUND 39K FEET.

&&

.PREV DISCUSSION... /ISSUED 550 AM CST MON JAN 2 2012/

SYNOPSIS...

STRONG POLAR SURFACE HIGH PRESSURE AREA CENTERED OVER THE WESTERN
PLAINS STATES IS BUILDING INTO THE LOWER MISSISSIPPI VALLEY AND
NORTHWEST GULF OF MEXICO. A DEEPENING UPPER TROUGH COVERS MUCH OF
NORTH AMERICA AND EXTENDS FROM EASTERN CANADA TO THE SOUTHEAST
CONUS. STRONG SMALL CRAFT ADVISORY CONDITIONS EXIST OFFSHORE WHERE
NORTHERLY WINDS ARE 25 TO 30 KNOTS WITH GUSTS AND ELEVATED RIG
OBSERVATIONS SHOWING GALE FORCE WINDS NEAR 35 KNOTS.

SHORT TERM...

LARGE POLAR SURFACE HIGH PRESSURE RIDGE WITH GENERALLY CLEAR SKIES
WILL CONTINUE TO MOVE SOUTHEAST AND BECOME CENTERED OVER THE
FORECAST AREA LATE TUESDAY BEFORE MOVING EAST TUESDAY NIGHT. IT
WILL BE MUCH COOLER TODAY WITH HIGHS ONLY REACHING THE MID TO
UPPER 50S. TEMPERATURES TONIGHT WILL APPROACH HARD FREEZE CRITERIA
OVER THE COLDEST PORTIONS OF SOUTH MISSISSIPPI AND ADJACENT UPPER
SOUTHEAST LOUISIANA WHERE SOME OF THE LOWS WILL BRIEFLY DIP INTO
THE MID 20S. THIS WILL NOT QUITE MEET OUR HARD FREEZE CRITERIA OF
26 DEGREES OR LOWER FOR SEVERAL HOURS WHICH IS THE CONDITION THAT
CAN FREEZE UNPROTECTED...EXPOSED WATER PIPES.

WE WILL HOLD OFF ON A HARD FREEZE WATCH OR WARNING AT THIS
TIME...BUT IF THE FORECAST TRENDS JUST A BIT COLDER TODAY...THEN A
HARD FREEZE WARNING MAY BE REQUIRED LATER FOR LATE TONIGHT AND
EARLY TUESDAY MORNING FOR PORTIONS OF THE FLORIDA PARISHES AND
SOUTH MISSISSIPPI. REGARDLESS...PRECAUTIONS WILL BE NEEDED TO
PROTECT PLANTS...PEOPLE AND PETS ACROSS MOST AREAS EXCEPT THE
IMMEDIATE SOUTH SHORE OF LAKE PONTCHARTRAIN AND THE COASTLINE OF
SOUTHEAST LOUISIANA. HAVE ISSUED A FREEZE WARNING FOR AREAS OF THE
RIVER PARISHES AND SOUTHSHORE OF LAKE PONTCHARTRAIN WHERE A FEW
HOURS OF TEMPERATURES BETWEEN 30 AND 32 ARE EXPECTED.

THE COLD AIRMASS WILL PEAK ON TUESDAY WITH HIGHS ONLY EXPECTED TO
REACH AROUND 50 DEGREES. THE LOW TEMPERATURE FORECAST ON TUESDAY
NIGHT WILL BE TRICKY SINCE THE CENTER OF THE SURFACE HIGH WILL BE
MOVING EAST OF THE FORECAST AREA ALLOWING FOR LIGHT SOUTH TO
SOUTHEAST WINDS OVER THE SOUTHERN AND WESTERN PORTIONS OF THE
AREA. THIS SHOULD MAKE THE WESTERN HALF OF THE AREA SLIGHTLY
WARMER THAN TONIGHT...WHILE THE EASTERN HALF MAY BE A DEGREE OR SO
COLDER. A HARD FREEZE AND FREEZE WATCH MAY BE REQUIRED LATER FOR
PORTIONS OF THE AREA.

HAVE SHAVED A DEGREE OR SO FROM THE MAV HIGHS TODAY AND
TUESDAY...WENT A DEGREE OR SO HIGHER AT A FEW LOCATIONS
TONIGHT...AND SEVERAL DEGREES WARMER AT ASD AND PQL TUESDAY NIGHT
WHERE THE MAV LOOKS TO HAVE A MORE SIGNIFICANT COLD BIAS.

LONG TERM...

MODERATING TEMPERATURES AND MODEL DISCREPANCIES WITH REGARDS TO
PRECIPITATION WILL BE THE RULE THROUGH EARLY IN THE WEEKEND. THE
UPPER TROUGH OVER THE EASTERN CONUS WILL WEAKEN AND MOVE EAST
ALLOWING FOR MORE ZONAL FLOW ACROSS THE NORTHERN LATITUDES EARLY
FRIDAY. THE MODELS AGREE THAT A LOW LEVEL SHORTWAVE TROUGH WILL
DEVELOP FROM ENERGY DROPPING DOWN THE EAST SIDE OF A WESTERN
CONUS RIDGE THURSDAY. THE BIG FORECAST PROBLEM IS THE 00Z GFS IS
FARTHER EAST OVER THE WESTERN GULF OF MEXICO WHILE THE ECMWF
DEVELOPS THE SYSTEM BACK WEST OVER THE RIO GRANDE VALLEY. HAVE
SPLIT THE DIFFERENCE FOR NOW AND HAVE A SLIGHT CHANCE OF SHOWERS
IN THE FORECAST FOR THE MOST OF THE FRIDAY THROUGH SUNDAY PERIODS
SINCE ADDITIONAL DISTURBANCES MAY CARVE OUT ANOTHER SHORTWAVE
TROUGH TO OUR WEST LATE IN THE WEEKEND. 22/TD

AVIATION...

VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD AT ALL TAF SITES.
EXPECT NORTHERLY/NORTHWESTERLY WINDS TO INCREASE TO 10 TO 15 KTS
DURING DAYLIGHT HOURS BEFORE EASING AGAIN AFTER SUNSET.

MEFFER

MARINE...

STRONG POST FRONTAL WINDS CONTINUE TO IMPACT ALL COASTAL WATERS WITH
SMALL CRAFT ADVISORY IN EFFECT FOR ALL AREAS BUT SOUNDS AND LAKES.
THE COMBINATION TIGHT SURFACE PRESSURE GRADIENT AND STRONG COLD AIR
ADVECTION SHOULD KEEP WINDS ELEVATED OVER COASTAL WATERS NOW THROUGH
TONIGHT. IF THE MAIN TROUGH WAS MORE BROAD IN NATURE...COULD EXPECT
A MORE INVETERATE SETUP THAT WOULD LAST FOR A FEW DAYS BUT WITH A
SHARPER ONE SUCH AS WHAT IS MOVING THROUGH..THAT IS NOT THE CASE.
WINDS SHOULD BEGIN TAPERING OFF SOONER AND BE BELOW ADVISORY
CRITERIA MID TUESDAY MORNING. HIGH PRESSURE WILL PLUNGE INTO THE
SOUTHEASTERN GULF AND ACROSS FLORIDA LATE THIS WEEK AND INTO THE
WEEKEND RESULTING IN RETURN OF ONSHORE FLOW.

MEFFER

FIRE WEATHER...

..A RED FLAG WARNING WILL BE ISSUED FOR THIS AFTERNOON ACROSS
COASTAL MISSISSIPPI...

VERY LOW DEWPOINTS FALLING INTO THE MID TO UPPER TEENS ALONG WITH
HIGH TEMPERATURES IN THE MID TO UPPER 50S WILL BRING THE RELATIVE
HUMIDITY DOWN TO 20 TO 25 PERCENT ACROSS SOUTH MISSISSIPPI. NORTH
WINDS ARE EXPECTED TO RANGE FROM 10 TO 15 MPH...POSSIBLY SUSTAINED
RIGHT AROUND 15 MPH DURING THE LATER MORNING AND EARLY AFTERNOON
HOURS. KDBI VALUES REMAIN HIGH NEAR THE MISSISSIPPI GULF
COAST...BUT MUCH LOWER OVER SOUTHWEST MISSISSIPPI WHERE VERY HEAVY
RAINFALL AMOUNTS OCCURRED AROUND CHRISTMAS. THE METEOROLOGICAL
CONDITIONS WILL ALSO MAKE FOR DANGEROUS FIRE SPREAD CONDITIONS IN
LOUISIANA...BUT THE STRICTER CRITERIA FOR RED FLAG WARNINGS WILL
NOT BE MET...SO THE RED FLAG WARNING WILL BE ISSUED FOR COASTAL
MISSISSIPPI ONLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  54  25  49  27 /   0   0   0   0
BTR  57  28  52  31 /   0   0   0   0
ASD  57  26  50  25 /   0   0   0   0
MSY  56  34  49  34 /   0   0   0   0
GPT  58  27  50  27 /   0   0   0   0
PQL  58  26  50  25 /   0   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FREEZE WARNING FROM 3 AM TUESDAY TO 8 AM TUESDAY FOR THE
     FOLLOWING ZONES: ASSUMPTION...ORLEANS...ST. CHARLES...ST.
     JAMES...ST. JOHN THE BAPTIST...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...AND
     UPPER TERREBONNE.

GM...SMALL CRAFT ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
     TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
     STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.

MS...RED FLAG WARNING FROM NOON MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: HANCOCK...HARRISON...JACKSON...AND PEARL
     RIVER.

GM...SMALL CRAFT ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
     TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
     STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.

&&
Hazardous weather outlook, Jan 2, 6:12 AM CST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
612 AM CST MON JAN 2 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-031215-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
612 AM CST MON JAN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS
THROUGH TONIGHT. OFFSHORE FLOW OF 20 TO 25 KNOTS AND ROUGH SEAS
CAN BE EXPECTED.

A FREEZE WARNING HAS BEEN ISSUED FOR LATE TONIGHT ACROSS PORTIONS
OF THE RIVER PARISHES WEST OF NEW ORLEANS TO AREAS SOUTH OF LAKE
PONTCHARTRAIN...INCLUDING THE UPPER PORTIONS OF THE COASTAL
PARISHES...WHERE A BRIEF LIGHT FREEZE IS EXPECTED.

A MODERATE FREEZE IS EXPECTED FROM THE BATON ROUGE AREA TO AREAS
NORTH OF LAKE PONTCHARTRAIN...AND ACROSS SOUTH MISSISSIPPI. LOWS
IN THESE AREAS WILL DROP INTO THE MID TO UPPER 20S...HOWEVER A
LONG DURATION OF HARD FREEZE CONDITIONS...CAPABLE OF FREEZING
UNPROTECTED WATER PIPES...IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FREEZING CONDITIONS ARE EXPECTED AGAIN ACROSS MOST OF THE AREA
TUESDAY NIGHT...WITH A HARD FREEZE POSSIBLE TUESDAY MORNING OVER
PORTIONS OF THE LOWER PEARL RIVER VALLEY INTO COASTAL MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT ANTICIPATED.

22/TD

Nearby

Red Flag Warnings in Mississippi, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.